# SDR ASAA2016021015719

- Difficulty date: February 10, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RT HORIZONTAL STABILIZER LOWER SKIN, BS 101.9, 4" FWD OF EXISTING REPAIR ON AFT SPAR,  APPROXIMATELY .5" IN LENGTH.  ACFT GROUNDED.  REMOVED DAMAGED AREA & ACCOMPLISH REPAIR IAW SRM 55-10-01-2R-11.
